Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

No periods even after taking Modus, intense breast pain, negative blood and urine pregnancy test. Cause?

Dear Doctor, I am Selva from Chennai,India. My age is 24. I have ot married on May 25,2012 and my last periods was on may 20. I didn t get my periods yet. I consulted with Gynoecologist and she has taken blood and urine test for testing if i am conceived but the result came negative. She prescribed me Modus tablet and I have taken 5 tablets till yesterday but i didn t get my periods yet. My both breasts also paining for the last three days. Could you please help me on this. Thanks!
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Selva,

I prefer you should wait for few more days. You should get the periods after two days of stopping the tablets. Breast can be painful because of the tablet Modus. It may be a symptom of pregnancy as well since the urine and blood tests are negative the chances is less likely. If I were your doctor I would asked you to wait for a week and test two more times before prescribing the MODUS.

Once the periods are resume you will hve normal cycles.

All the best.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor